Header menu link for other important links
Fractal bases for Banach spaces of smooth functions
, Saurabh K. Katiyar
Published in Cambridge University Press
Volume: 92
Issue: 3
Pages: 405 - 419
This article explores the properties of fractal interpolation functions with variable scaling parameters, in the context of smooth fractal functions. The first part extends the Barnsley-Harrington theorem for differentiability of fractal functions and the fractal analogue of Hermite interpolation to the present setting. The general result is applied on a special class of iterated function systems in order to develop differentiability of the so-called -fractal functions. This leads to a bounded linear map on the space which is exploited to prove the existence of a Schauder basis for consisting of smooth fractal functions. © 2015 Australian Mathematical Publishing Association Inc.
About the journal
JournalData powered by TypesetBulletin of the Australian Mathematical Society
PublisherData powered by TypesetCambridge University Press
Open AccessNo